# SDR CA140731010

- Difficulty date: July 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,276 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE HYDRAULIC EDP FAILURE DURING FLIGHT. INITIAL INVESTIGATION CONFIRM PUMP FAILURE AS ALL HYDRAULIC FILTERS DPIÏ¿½S ARE FLAGGED. EMERGENCY WAS DECLARED UPON LANDING. CREW DID A FLAPLESS LANDING. AIRCRAFT LANDED SAFELY.
